# SDR R61A2019111731268

- Difficulty date: October 30, 2019
- Submitted: November 17, 2019
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 29,422 hours, 22,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** L/H WING L/E SKIN CRACKED AT SLAT TRACK #5 CUTOUT. REPAIRED L/E SKIN IAW SRM 57-49-01.***AIRCRAFT REMAINS IN HEAVY CHECK***
